The Michigan Mathematical Journal

Diophantine equations in moderately many variables

Oscar Marmon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Michigan Math. J., Volume 65, Issue 3 (2016), 547-566.

First available in Project Euclid: 24 August 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11G35: Varieties over global fields [See also 14G25]
Secondary: 11D45: Counting solutions of Diophantine equations 11D72: Equations in many variables [See also 11P55]


Marmon, Oscar. Diophantine equations in moderately many variables. Michigan Math. J. 65 (2016), no. 3, 547--566. doi:10.1307/mmj/1472066147.

Export citation


  • T. D. Browning, Quantitative arithmetic of projective varieties, Progr. Math., 277, Birkhäuser, Basel, 2009, 160 pp.
  • T. D. Browning, R. Dietmann, and D. R. Heath-Brown, Rational points on intersections of cubic and quadric hypersurfaces, J. Inst. Math. Jussieu 14 (2015), no. 4, 703–749.
  • T. D. Browning and D. R. Heath-Brown, Rational points on quartic hypersurfaces, J. Reine Angew. Math. 629 (2009), 37–88.
  • T. D. Browning and D. R. Heath-Brown, Forms in many variables and differing degrees, J. Eur. Math. Soc. (2014, to appear), arXiv:1403.5937.
  • P. Deligne, La conjecture de Weil. I, Publ. Math. Inst. Hautes Études Sci. 43 (1974), 273–307.
  • R. Dietmann, Weyl's inequality and systems of forms, Q. J. Math. 66 (2015), no. 1, 97–110.
  • W. Fulton, Intersection theory, Ergeb. Math. Grenzgeb. (3) [Results in Mathematics and Related Areas (3)], 2, Springer-Verlag, Berlin, 1984.
  • D. R. Heath-Brown, The density of rational points on nonsingular hypersurfaces, Proc. Indian Acad. Sci. Math. Sci. 104 (1994), no. 1, 13–29.
  • D. R. Heath-Brown, A new form of the circle method, and its application to quadratic forms, J. Reine Angew. Math. 481 (1996), 149–206.
  • C. Hooley, On the number of points on a complete intersection over a finite field, J. Number Theory 38 (1991), no. 3, 338–358.
  • S. Lang and A. Weil, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819–827.
  • W. Luo, Rational points on complete intersections over $\mathbf F\sb p$, Int. Math. Res. Not. IMRN 16 (1999), 901–907.
  • O. Marmon, The density of integral points on complete intersections, Q. J. Math. 59 (2008), no. 1, 29–53, with an appendix by Per Salberger.
  • O. Marmon, The density of integral points on hypersurfaces of degree at least four, Acta Arith. 141 (2010), no. 3, 211–240.
  • P. Salberger, Integral points on hypersurfaces of degree at least three, Unpublished.
  • D. Schindler, A variant of Weyl's inequality for systems of forms and applications, Advances in the theory of numbers, Fields Inst. Commun., 77, pp. 207–218, Fields Inst. Res. Math. Sci, Toronto, ON, 2015.